# SDR CALA2025110610932

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 75,152 hours, 26,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE LOOSE ON R1 DOOR, GIRT BAR LOOSE.   REMOVED SLIDE AND CORRECTED Z FOLD IAW AMM 25-66-01.  DOOR R1 SLIDE REINSTALLED AFTER REPACK AND INSPECTED IAW AMM 25-66-01.
